AMS eContent Search Results
Matches for: msc=(11D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mihai Cipu. Explicit formula for the solution of simultaneous Pell equations $x^2-(a^2-1)y^2=1$, $y^2-bz^2=1$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yi Ouyang and Shenxing Zhang. Birch's lemma over global function fields. Proc. Amer. Math. Soc. 145 (2017) 577-584.
Abstract, references, and article information   
View Article: PDF

[3] Pingzhi Yuan. On the number of solutions of $x^2-4m(m+1)y^2=y^2-bz^2=1$. Proc. Amer. Math. Soc. 132 (2004) 1561-1566. MR 2051114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William A. Webb and Hisashi Yokota. Polynomial Pell's equation. Proc. Amer. Math. Soc. 131 (2003) 993-1006. MR 1948087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael A. Bennett and Gary Walsh. The Diophantine equation $b^2X^4-dY^2=1$. Proc. Amer. Math. Soc. 127 (1999) 3481-3491. MR 1625772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrej Dujella. A proof of the Hoggatt-Bergum conjecture . Proc. Amer. Math. Soc. 127 (1999) 1999-2005. MR 1605956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ottavio G. Rizzo. Average root numbers in families of elliptic curves. Proc. Amer. Math. Soc. 127 (1999) 1597-1603. MR 1641093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mao Hua Le. A note on the Diophantine equation $x\sp {2p}-Dy\sp 2=1$ . Proc. Amer. Math. Soc. 107 (1989) 27-34. MR 965245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Todd Cochrane. Small solutions of cubic congruences . Proc. Amer. Math. Soc. 106 (1989) 333-334. MR 964454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Manny Scarowsky. On units of certain cubic fields and the Diophantine equation $x\sp{3}+y\sp{3}+z\sp{3}=3$ . Proc. Amer. Math. Soc. 91 (1984) 351-356. MR 744627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1